# SDR ASAA0010106

- Difficulty date: August 2, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 90100722
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLIGHT 31, THE L1 DOOR WAS FOUND TO BE DIFFICULT TO CLOSE.  ADJUSTED THE L1 DOOR SNUBBER AND THE DOOR OPERATED NORMALLY.  (M)
